Publications Matthias Claus

Journal Papers

  • M. Claus
    A Second-Order Sufficient Optimality Condition for Risk-Neutral Bilevel Stochastic Linear Programs
    to appear in Journal of Optimization Theory and Applications (2020)

  • M. Claus and M. Simmoteit
    A note on $\Sigma^p_2$-completeness of a robust binary linear program with binary uncertainty set
    Operations Research Letters 48(5), pp. 594-598 (2020)

  • J. Burscheidt, M. Claus and S. Dempe
    Risk-Averse Models in Bilevel Stochastic Linear Programming
    SIAM Journal on Optimization, 30(1), pp. 377-406 (2020)

  • M. Claus, R. Schultz, K. Spürkel and T. Wollenberg
    On Risk-Averse Stochastic Semidefinite Programs with Continuous Recourse
    Vietnam Journal of Mathematics, 47(4), pp. 865-879 (2019)

  • M. Claus, R. Schultz and K. Spürkel
    Strong convexity in risk-averse stochastic programs with complete recourse
    Computational Management Science, 15(3), pp. 411-429 (2018)

  • M. Claus, V. Krätschmer and R. Schultz
    Weak continuity of risk functionals with applications to stochastic programming
    SIAM Journal on Optimization, 27(1), pp. 91-108 (2017)

  • J. Burtscheidt and M. Claus
    A Note on Stability for Risk Averse Stochastic Complementary Problems
    Journal of Optimization Theory and Applications, 172(1), pp. 298-308 (2017)

  • M. Claus and R. Schultz
    Lipschitzian properties and stability of a class of first-order stochastic dominance constraints
    SIAM Journal on Optimization, 25(1), pp. 396-415 (2015)

Book Chapters

  • J. Burtscheidt and M. Claus
    Bilevel Linear Optimization Under Uncertainty
    Bilevel Optimization - Advances and Next Challenges (Eds: S. Dempe and A. Zemkoho)  (2020)